Maps into nerves of closed coverings
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1967)
- Volume: 21, Issue: 2, page 121-136
- ISSN: 0391-173X
Access Full Article
topHow to cite
topReferences
top- 1 T. Aksaki: The Eilenberg-Borsuk duality theorem for metric spaces. Duke Math. J.32 (1965) 653-659. Zbl0134.18704MR182976
- 2 K. Borsuk: Un théorème sur le prolongement des transformations. Fund. Mth.29 (1937) 161-166. Zbl0017.23102JFM63.1167.04
- 3 C.H. Dowker: Mapping theorems for non-compact spaces. Amer. J. Math.69 (1947) 200-242. Zbl0037.10101MR20771
- 4 J. Dugundji: Topology. Allyn & Bacon, Boston, 1966. Zbl0144.21501MR193606
- 5 J. Dugundji: An extension of Tietze's theorem. Pac. J. Math.1 (1951) 353-367. Zbl0043.38105MR44116
- 6 J. Dugundji: Note on CW polytopes. Port. Math.11 (1952) 7-10 b. Zbl0046.16404MR48821
- 7 J. Dugundji: ANR and local connectedness in arbitrary metric spaces. Comp. Math.13 (1958) 229-246. Zbl0089.38903MR113217
- 8 J. Dugundji: A. duality property of nerves. Fund. Math.59 (1966) 213-219. Zbl0161.42407MR205238
- 9 S. Eilenberg: Cohomology and continuous mappings, Ann. Math.41 (1940) 231-251. Zbl0022.40701MR1351JFM66.0951.02
- 10 S. Eilenberg: Un théorème de dualité. Fund. Math.26 (1936) 280-282. Zbl0014.03801JFM62.0684.02
- 11 S. Eilenberg: & N. Steenod: Foundations of Algebraic Topology. Princeton Univ. Press, Princeton, 1952. Zbl0047.41402MR50886
- 12 S. Hu: Theory of retracts. Wayne State Univ. Press, 1965. Zbl0145.43003MR181977
- 13 C. Kuratowski: Topologie II. Warszawa, 1952. Zbl0078.14603
- 14 J. Molnár: Ueber den zweidimensionalen topologischen Satz von Helly. Mat. Lapok8 (1957) 108-114. Zbl0105.16705MR100256
- 15 K. Morita: A condition for the metrizability of topological spaces and for n-dimensionality. Sci. Rep. Tokyo Daigaku Sec. A 5 (1955) 33-36. Zbl0065.38101MR71754
- 16 J. Nagata.Modern dimension theory. North Holland Pub. Co., Amsterdam, 1965. Zbl0129.38304